MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421540
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the ro marker (radiopacity marker) on the pusher wire of the subject coil was at the appropriate point lined up with the proximal microcatheter marker, it appeared excess subject coil delivery wire was outside of the microcatheter tip.The subject device was implanted, and the procedure was completed successfully using additional coils.No additional information available.
 
Additional Manufacturer Narrative
This is 3 of 3 reports (3rd mdr).Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that when the ro marker (radiopacity marker) on the pusher wire was at the appropriate point lined up with the proximal microcatheter marker, it appeared that excess delivery wire was outside of the microcatheter tip.A headway duo (non-stryker) microcatheter was used in the procedure.Additional information provided by the customer indicated that no anomalies were noted to the subject device after removal from the packaging or prior to preparation, the device was prepared as per the dfu, continuous flush was maintained throughout the procedure, the coil was successfully implanted, there was no damage noted to the microcatheter tip, and the microcatheter tip was not shaped by the physician.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of 'undeterminable' will be assigned to the as reported 'ro marker band misaligned'.

Brand Name
TARGET 360 NANO 1.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22204064
Report Number3008881809-2025-00338
Device Sequence Number7667436
Product Code HCG
UDI-Device Identifier04546540697998
UDI-Public(01)04546540697998(17)291202(10)25339851
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421540
Device Lot Number25339851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO CATHETER (NON-STRYKER).
Patient SexUnknown